# SDR SWAA2023071758895

- Difficulty date: June 13, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 52,450 hours, 31,398 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CORROSION AT SEAT TRACK CROWN TOP AND BOTTOM STA 400 LBL 24.75'<[01] REMOVED AND FABRICATED NEW SECTION OF SEAT TRACK AT MAIN CABIN FROM STA 360+10 TO 480 LBL 24.75' REF BOEING DWG NO.143A5300 REV:D. APPLIED CHEMICAL CONVERSION COATING (ALODINE 1200S) TO CUT EDGES; OPEN HOLES AND COUNTERSINK HOLES OF NEW SEAT TRACK FOR REPLACE REF. BOEING SOPM 20-43-03. APPLIED ALUMINIZED PRIMER TO NEW SEAT TRACK FOR REPLACE REF. BOEING SOPM 20-41-04.REMOVED AND RE-INSTALLED INTERCOSTAL REMOVED ON STEP 1 FROM STA 380-STA 400 LBL 24.75'' REF SRM 51-40-02-0G-0 AND DWG # 143A5400;[02] VERIFIED STEP #1
